Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 39, Issue 2, Spring 1998  pp. 207-217.

Rank preserving maps on nest algebras

Authors Shu-Yun Wei (1), and Sheng-Zhao Hou (2)
Author institution: (1) Institute of Mathematics, Fudan University, Shanghai 200433, P.R. China
(2) Department of Mathematics, Shanxi Teachers University, Linfen, Shanxi, 041004, P.R. China

Summary:  In this paper, a complete description of all weakly continuous rank-preserving linear maps on nest algebras is given. As an application, we get some results concerning local automorphisms of nest algebras.

Contents    Full-Text PDF